# SDR DALA2019011100219

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 46,134 hours, 32,641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hinge
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE BOX COVER HALF HINGES NOT ENGAGED. NRC 001-0209:2000-1002/011 00192: COMPLY WITH ON JOB 001-0106:5352-4002. (ENGAGED HINGES). (LP #0898973)
